# SDR UALA2010032901046

- Difficulty date: March 28, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 78,734 hours, 8,826 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A146912
- Part serial: 725
- Condition: Unserviceable
- Location: R5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 5R GIRT BAR AND MATERIAL HANGING OUTSIDE WHEN DOOR CLOSED.   REPLACED SLIDE.  INSPECTED SLIDE INSTALLATION. WITNESSED SLIDE PIN REMOVED & BOTTLE PIN REMOVED.
